# SDR VNAA0608011

- Difficulty date: August 12, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 5,125 hours, 5,088 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FLIGHT SPOILER CAS MESSAGE IN FLIGHT.  MAINTENANCE PERFORMED CRJ200 SL-27-001F AND CRJ200 FIM 27-60-00.  NO DEFECTS OR FAULTS FOUND.  OPERATIONAL CHECKS WERE PERFORMED.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
